Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Dubrovin Boris Anatol'evich
(recent publications)
| by years | scientific publications | by types |



   2016
1. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  isi  elib

   2015
2. B. Dubrovin, T. Grava, C. Klein, A. Moro, “On critical behaviour in systems of Hamiltonian partial differential equations”, J. Nonlinear Sci., 25:3 (2015), 631–707  mathnet (cited: 2)  crossref  mathscinet (cited: 8)  zmath  isi (cited: 9)  elib (cited: 2)  scopus

   2014
3. A. Belavin, B. Mukhametzhanov, B. Dubrovin, “Minimal Liouville gravity correlation numbers from Douglas string equation”, J. High Energy Phys., 18:1 (2014), 156 , 50 pp.  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 9)  elib (cited: 7)  scopus (cited: 11)

   2013
4. A. M. Vershik, A. P. Veselov, A. A. Gaifullin, B. A. Dubrovin, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, D. V. Millionshchikov, S. P. Novikov, T. E. Panov, A. G. Sergeev, I. A. Taimanov, “Viktor Matveevich Buchstaber (on his 70th birthday)”, Russian Math. Surveys, 68:3 (2013), 581–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2012
5. B. A. Dubrovin, T. V. Skrypnik, “Classical double, $R$-operators, and negative flows of integrable hierarchies”, Theoret. and Math. Phys., 172:1 (2012), 911–931  mathnet  crossref  crossref  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
6. B. A. Dubrovin, S. A. Zykov, M. V. Pavlov, “Linearly degenerate Hamiltonian PDEs and a new class of solutions to the WDVV associativity equations”, Funct. Anal. Appl., 45:4 (2011), 278–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017